What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Sep 9, 2:28 PM CST, 1 hour 15 minutes earlier.
Area forecast discussion, Sep 9, 2:28 PM CST, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
328 PM CDT Mon Sep 9 2019
.SHORT TERM.../Tonight through Tuesday Night/
Convective coverage much better than anticipated this aftn, as
Gulf moisture quickly recovers from the last several days of swly
winds. Ridge over the sern CONUS providing an open gate over the
SE TX coast as our low and mid level moisture increases. Some
convection could persist beyond sunset, so have kept 20 PoPs
through the evening hours. With increasing low level moisture and
accompanying cloud cover, our temps overnight will not be able to
cool as much as in previous days.
Very similar pattern fcst for Tuesday, as enhanced sea breeze
convection develops again across our srn areas. Daytime temps
should be inhibited some by the increase in clouds/moisture and
the loss of influence by the upper ridge, so temps likely to be
slightly cooler than today. Warming trend in overnight temps will
continue for Tuesday night, with even more cloud cover possible
towards sunrise Wednesday morning. /12/
.LONG TERM.../Wednesday through Sunday Night/
Wednesday will see the stout 594dam upper level heat ridge over
Tennessee. This feature will basically oscillate back and forth
unchanged until the weekend as to our highs continue in the mid to
upper 90s. Lows will keep to the low to mid 70s for much if not all
of the long term. Heat index remains occasionally marginal with
increasing moisture for the late work week, but improves beyond.
A weak cold front may bring enhanced scattered convection into the I-
30 corridor on Friday and some low 90s, but essentially what it will
do is usher the upper level heat ridge off the Atlantic seaboard.
And all this just in time for a decent Easterly wave to work across
the Gulf toward the TX/LA coastline, further drifting in over E TX
while slowly diminishing early in the new work week.
This lingering fall-off of our heights aloft in the long term
pattern will allow us to see slightly cooler afternoon temps with
more low to mid 90s under the clouds and the chance pops into next
week. The moisture inflow remains enhanced with the weakness over E
TX Sunday into Monday. Isolated, to at times scattered convection,
will mainly be diurnally driven and will windshield wiper in and out
of the long term period.
The position of the Easterly wave dampening in place over E TX is
encouraging in keeping the upper weakness in a favorable position
for all of the area to see at least some opportunity for a heat
break and a chance for rainfall into the next work week. Hopefully
the GFS/ECMWF models can get a little more excited in the coming
days with even more QPF signal for our four state area during this
slow transistion. /24/
&&
.PREV DISCUSSION... /issued 1159 AM CDT Mon Sep 9 2019/
AVIATION...
VFR conditions expected during the 18Z TAF pd, as high pressure
aloft continues to dominate our wx pattern. Isold convection will
be possible today, mainly at KLFK and KMLU, but will handle with
TEMPO groups as needed. Convection should diminish around sunset.
KLFK/KTYR may see some brief MVFR cigs around sunrise Tuesday, as
low level moisture continues to increase. Any cigs should mix out
by mid morning. Otherwise, sely winds 5-10 kts can be expected
during the daylight hours, with light and vrbl winds overnight.
/12/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 74 96 74 95 / 20 10 0 10
MLU 74 97 73 97 / 20 10 0 10
DEQ 69 95 70 93 / 10 10 0 10
TXK 72 94 73 94 / 20 10 0 10
ELD 71 97 71 95 / 20 10 0 10
TYR 72 94 73 93 / 20 20 10 10
GGG 71 96 73 94 / 20 10 10 10
LFK 72 94 73 93 / 20 20 10 30
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&
12/24
Hazardous weather outlook, Sep 9, 4:15 AM CST, 11 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
515 AM CDT Mon Sep 9 2019
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-101015-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
515 AM CDT Mon Sep 9 2019
This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.
.DAY ONE...Today and Tonight...
Afternoon high temperatures will climb into the mid 90s with heat
index values between 100 and 105 degrees areawide. Precautions
should be taken to mitigate heat related illnesses. Otherwise,
widely scattered afternoon showers and thunderstorms may be
possible across northeast Louisiana and deep east Texas. No
organized hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Activation of emergency management personnel...amateur radio
operators...and storm spotters will not be needed through tonight.
05
In the hours before
Special weather statement, Sep 9, 1:54 PM CST, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Shreveport LA
254 PM CDT Mon Sep 9 2019
TXZ166-167-092030-
Sabine TX-San Augustine TX-
254 PM CDT Mon Sep 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SAN AUGUSTINE AND
SOUTHWESTERN SABINE COUNTIES UNTIL 330 PM CDT...
At 254 PM CDT, Doppler radar was tracking a strong thunderstorm near
Pineland, or 13 miles northeast of Ebenezer, moving north at 20 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Pineland, Rosevine, Broaddus, Bronson, McElroy and Chinaquapin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3112 9416 3112 9418 3115 9420 3117 9422
3118 9424 3134 9431 3151 9399 3116 9391
3114 9404 3112 9404 3111 9406 3110 9413
TIME...MOT...LOC 1954Z 164DEG 18KT 3119 9403
24Special weather statement, Sep 9, 2:09 PM CST, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Shreveport LA
309 PM CDT Mon Sep 9 2019
TXZ167-092100-
Sabine TX-
309 PM CDT Mon Sep 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR SABINE COUNTY UNTIL 400 PM CDT...
At 307 PM CDT, Doppler radar was tracking a strong thunderstorm over
Mayflower, or 9 miles northwest of Burkeville, moving north at 30
mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Milam, Hemphill, Columbus, Fairmount and Yellowpine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Shreveport.
If on or near Toledo Bend, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 3146 9399 3151 9398 3152 9374 3151 9373
3149 9372 3148 9375 3147 9375 3145 9370
3144 9371 3143 9369 3141 9370 3140 9368
3135 9366 3131 9369 3127 9364 3127 9363
3118 9360 3116 9391
TIME...MOT...LOC 2007Z 162DEG 25KT 3111 9375
24Special weather statement, Sep 9, 2:55 PM CST, 48 minutes before
Special Weather Statement
National Weather Service Shreveport LA
355 PM CDT Mon Sep 9 2019
LAZ017-018-092145-
Natchitoches LA-Sabine LA-
355 PM CDT Mon Sep 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NATCHITOCHES AND
EASTERN SABINE PARISHES UNTIL 445 PM CDT...
At 354 PM CDT, Doppler radar was tracking a strong thunderstorm near
Many, or 20 miles north of Anacoco, moving north at 15 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Many, Pleasant Hill, Florien, Fisher, Robeline, Mount Carmel, Belmont
and Marthaville.
LAT...LON 3131 9346 3180 9365 3185 9332 3137 9322
3136 9325 3136 9339 3132 9342
TIME...MOT...LOC 2054Z 168DEG 11KT 3155 9342
12Special weather statement, Sep 9, 3:10 PM CST, 33 minutes before
Special Weather Statement
National Weather Service Shreveport LA
410 PM CDT Mon Sep 9 2019
LAZ010-092145-
De Soto LA-
410 PM CDT Mon Sep 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DE SOTO PARISH UNTIL
445 PM CDT...
At 409 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Mansfield, moving northwest at 25 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Mansfield, South Mansfield, Keachi, Grand Cane, Longstreet, Gloster,
Keat Chie, Kickapoo and Reeds Store.
LAT...LON 3202 9367 3199 9382 3218 9400 3224 9376
TIME...MOT...LOC 2109Z 153DEG 22KT 3211 9381
Woodrum
Special weather statement, Sep 9, 3:25 PM CST, 18 minutes before
Special Weather Statement
National Weather Service Shreveport LA
425 PM CDT Mon Sep 9 2019
LAZ010-TXZ153-092200-
De Soto LA-Shelby TX-
425 PM CDT Mon Sep 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DE SOTO PARISH IN
NORTHWESTERN LOUISIANA AND NORTHEASTERN SHELBY COUNTIES UNTIL 500 PM
CDT...
At 425 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Shelbyville, or 12 miles east of Center, moving
north at 20 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Logansport, Joaquin, Huxley and Stanley.
LAT...LON 3175 9405 3196 9414 3198 9389 3185 9387
3184 9388 3183 9388 3181 9387 3177 9386
TIME...MOT...LOC 2125Z 174DEG 18KT 3185 9398
04Special weather statement, Sep 9, 3:43 PM CST, 0 minutes before
Special Weather Statement
National Weather Service Shreveport LA
443 PM CDT Mon Sep 9 2019
LAZ018-092230-
Natchitoches LA-
443 PM CDT Mon Sep 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NATCHITOCHES PARISH
UNTIL 530 PM CDT...
At 443 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles southwest of Natchitoches, moving north at 15 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Natchitoches, Provencal, Bellwood, Flora and Hagewood.
LAT...LON 3154 9324 3154 9325 3173 9330 3175 9310
3153 9305 3148 9324
TIME...MOT...LOC 2143Z 166DEG 12KT 3159 9318
04